Acta Mathematica Hungarica

, Volume 76, Issue 1, pp 81–99

Oscillation and nonoscillation criteria for second order quasilinear differential equations

  • T. Kusano
  • Y. Naito
Article

DOI: 10.1007/BF02907054

Cite this article as:
Kusano, T. & Naito, Y. Acta Math. Hungar. (1997) 76: 81. doi:10.1007/BF02907054

Copyright information

© Akadémiai Kiadó 1997

Authors and Affiliations

  • T. Kusano
    • 1
  • Y. Naito
    • 2
  1. 1.Department of Applied Mathematics Faculty of ScienceFukuoka UniversityFukuokaJapan
  2. 2.Department of Applied Mathematics Faculty of EngineeringKobe UniversityKobeJapan